• question-icon

    Suggest treatment for dizziness, blurred vision and tightness in chest

default
Posted on Thu, 30 Jun 2016 in General Health
Question: Hello
doctor
Answered by Dr. Shoaib Khan 1 minute later
Brief Answer:
Looking forward to your query, pls write to me here

Detailed Answer:
Hello sir and welcome.

Thank you for writing to us.

Please do write to me with your query and I would be more than happy to be of assistance in the best possible way.

Best wishes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Shoaib Khan 6 minutes later
I have a dizziness problem since 4years. BP was 130/90. Having BP medicines that is Metpure H. My cholesterol is 180. Feeling tightness in my chest. Blur vision.. Heaviness in stomach like gas and acidity. Could you please tell me what would be the problem.
doctor
Answered by Dr. Shoaib Khan 52 minutes later
Brief Answer:
?? GERD; but other conditions need to be ruled out (e.g. vertigo)

Detailed Answer:
Hello once again sir.

Dizziness, heaviness in chest, acidity, etc; could be related to a gastric condition called gastroesophageal reflux disease (GERD) which has the following instructions:

+Avoid spicy food
+Avoid fatty food
+Avoid carbonated drinks
+Avoid smoking
+Avoid alcohol
+Avoid overeating
+Avoid long gaps between meals
+Avoid stress
+Avoid oily food
+Drink plenty of water
+Avoid fried food
+Have 5-6 smaller meals instead of 2-3 larger ones
+Avoid strenuous forms of exercise
+Make sure you have at least a 2 hour gap between the last meal of the day and bedtime
+Take 1 tablet of either ranitidine or omeprazole 15 minutes before each meal when you feel this way
+Take 1 tablet of 30 mg lansoprazole every day

I would also recommend a visit to an ENT specialist to rule out vertigo, and make sure your symptoms are al related to a gastric issue only, and not because there exists another cause as well.

I hope you find my response helpful sir. Please feel free to write back to me for any further clarifications, I am always here to help.

Best wishes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Shoaib Khan 16 hours later
Thank you so much for your help. I was worried about heart related diseases. Even I have done ECG test where the report is normal. So I should not think about heart related problems ? :)
doctor
Answered by Dr. Shoaib Khan 28 minutes later
Brief Answer:
Then it doesn't sound like a heart related cause sir :)

Detailed Answer:
Hello once again sir.

In that case, a heart related abnormality can be ruled out sir.

Best wishes.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shoaib Khan

General & Family Physician

Practicing since :2009

Answered : 9409 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Metpure

doctor1 MD

I have been diagnosed as a hypertension patient. My BP reading was 170/105 one week before I was advised by the physician to take 1.) Metpure XL 50...

doctor1 MD

hello sir i am on BP meds to lower my heart rate and BP i am taking these tabs from past 2 years i have palpitations sound coming when i walk...

Get personalised answers from verified doctor in minutes across 80+ specialties

176 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Shoaib Khan
  • Q - Not getting proper sleep, don't want to take sleeping pills. What to take?

  • Q - Radiation done for tongue cancer. Started getting pain. How to overcome...

  • Q - How to get rid of swollen and painful inner labia?

  • Q - Have bradycardia. Got positive stress test and qrs-t angle on ekg. Risk...

  • Q - Suffering from chronic acute bronchitis and recurrent pneumonitis. Safe...

  • Q - Hard bump appeared on inner thigh and lower abdomen. What could be...

  • Q - Have severe dry eye. On Restasis. Used moisture pads. Nothing helped....

  • Q - Have osteoporosis. Is it safe to stop taking fosomax while on calcium...

  • Q - Sudden pop sound in back. Experiencing pain and hot flashes. Took...

  • Q - Suffering from post-traumatic stress disorder and bipolar 2. Why am I...

backtotop2